# SDR MALA040943

- Difficulty date: December 9, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: ELB150
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 61-0478-9, S/N ELB150 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY UNIT P/N 55-2198-1 UNIT PASSES CMM CHECKS, RETURNED TO SERVICE 12/20/04.
